# SDR BAGA2025092400005

- Difficulty date: August 26, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N216BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55172
- Aircraft time: 8,389 hours, 3,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN HEAVY CHECK, REAR FUSELAGE WASTE DOUBLER FOUND CORROSION AT FR75/76.  REAR FUSELAGE WASTE DOUBLER REPAIRED PER REO.
